# SDR A6WA200840097

- Difficulty date: February 18, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 11,660 hours, 10,844 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Motor Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED MESSAGE ON ED2.  REMOVED AND REPLACED MOTOR BRAKE UNIT IAW 27-52-05.  OPS CHECK GOOD AT THIS TIME.  (M)
